# SDR 2001UALA00145

- Difficulty date: February 16, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7443U
- Make and model: Boeing 727222
- Aircraft serial: 21897
- Aircraft time: 60,770 hours, 35,342 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN CRACKED FROM PANEL 9312 AFT.  REPAIRED PER SRM 55-20-03.
